100 Non-Aspirin Packs with 2 Tablets

Hover on above image to view it large

More Views

100 Non-Aspirin Packs with 2 Tablets

Quick Overview

Great deal on portable pain-relief tablets. Use for the temporary relief of aches, pains, and headaches, and for the reduction of fever. These non-aspirin packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Acetaminophen 325 mg.

SKU#: FANA CS

Product Description
Great deal on portable pain-relief tablets. Use for the temporary relief of aches, pains, and headaches, and for the reduction of fever. These non-aspirin packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Acetaminophen 325 mg.